MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AWL 2.5 W/SLEEVE W/VARIAB-ANG; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AWL 2.5 W/SLEEVE W/VARIAB-ANG; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 03.647.994
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.Investigation summary: investigation flow: damage.Visual inspection: the awl 2.5 w/sleeve w/variab-ang (p/n: 03.647.994, lot number: 1l95347) was received at us cq.Visual inspection of the complaint device showed the tip of the device had broken off.Device failure/defect identified? yes.Dimensional inspection: a dimensional inspection was not performed due to post-manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the tip of the device had broken off.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 03.647.994.Lot: 1l95347.Manufacturing site: (b)(4).Release to warehouse date: dec.19, 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported on an unknown date that during the inspection of 2.5 awl, it was discovered the spring sleeve wouldn't thread properly, and was damaged when trying to re-engage into the sleeve.There was no patient consequences, or surgical delay involved.This complaint involves one(1) device.This report is for (1) mmsi driver shaft for red screw.This is report 1 of 1 for (b)(4).

Brand Name
AWL 2.5 W/SLEEVE W/VARIAB-ANG
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10684479
Report Number2939274-2020-04682
Device Sequence Number14315212
Product Code OVE
UDI-Device Identifier10705034720876
UDI-Public(01)10705034720876
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.647.994
Device Catalogue Number03.647.994
Device Lot Number1L95347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1